# SDR CALA2022011400149

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5200 · Doors
- Part: Shear Tie
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr 33str42lhrh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-05-3-6013) FWD CARGO COMPT: FR33 BETWEEN STR42 LH AND STR4 2 RH HAS CORROSION EVIDENCE. DOT 61-081. REMOVED SHEAR TIE FR33 BETWEEN STR43CL AND REPLACED BY SHEAR TIE 3. FABRICATED ON VTMAE TRAVELER#T21/1592356, INSTALLED NEW SHEAR TI E P/N UAD5323039920000 IAW A320 SRM 51-42-11, RESTORED SURFACE. ACCOMPLISHED BY EMP#V935832 AT BFM ST AEROSPACE MOBILE NR#002039
